| Model Number |
816572 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The field service representative (fsr) reported that during preventive maintenance (pm) of the device, there were missing pixels on the display of the centrifugal control unit (ccu) causing it to be partially unreadable.There was no patient involvement.
Additional Manufacturer Narrative
The fsr replaced the ccu display.The unit operated to the manufacturer's specifications.
Additional Manufacturer Narrative
Updated block: d9.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.